Istituto di Scienza e Tecnologie dell'Informazione     
Favati P., Lotti G., Romani F. Asymptotic expansion of error in interpolatory quadrature. In: Computers and Mathematics with Applications, vol. 24 (10) pp. 99 - 104. Pergamon, 1992.
The classical bounds on the truncation error of quadrature formulas obtained by Peano's Theorem are revisited, by assuming slightly stronger regularity conditions on the integrand function. The resulting series expansion of the error can be useful when studying the asymptotic complexity of automatic quadrature algorithms. New constants, related to the classical error coefficients are tabulated for the most common symmetric interpolatory rules.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional